# SDR HNAA2021020300042

- Difficulty date: February 2, 2021
- Submitted: February 3, 2021
- Operation: Air carrier
- Aircraft: N649PP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145234
- Aircraft time: 47,238 hours, 43,474 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Buzzer
- Condition: False Activation
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PDIS  649     27-41  2557032  02FEB21  CLT  CLOSE.    AFTER TAKEOFF, PITCH AURAL WARNING CAME ON, FOLLOWED BY PTRIM MAIN INOP MSG ON EICAS, C/W QRH MSG DID NOT EXTINGUISH. BACK UP TRIM WORKED NORMAL.  FACT  02FEB21  20:00  CLT.   FOUND MAIN SYSTEM CUTOUT PUSHED IN. RETURNED TO NORMAL. FOLLOWED FIM TASK 27-43-00-810-801-A FOUND TO BE TRANSITORY. C/W OPS CHECK IAW AMM 27-40-00-700-802-A. OPS CHECK GOOD OK FOR SERVICE.
